# SDR USAA2012091200001

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 14,369 hours, 1,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHT LENS BROKEN 2R DOOR.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK IS OK.
